# SDR 04FDEA01152

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 34,178 hours, 23,091 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE ON RIGHT SIDE EDGE FOR ACCESS PANEL ATTACHMENT STRUCTURE, PROPAGATION OF CORROSION NOTED FROM RIB 12-17, AS MARKED.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  REPAIRED IAW FEDEX EA 6-5530-77658 AND SRM A310-200 51-74-10 AND 55-30-00.
